# SDR AU980127

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Stalled
- Location: Eng Compressor
- Component: Lyc, LTS101750
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE SUFFERED A COMPRESSOR STALL.
